MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA VISIGLIDE2; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

TERUMO CORPORATION, ASHITAKA VISIGLIDE2; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number OL-XS35455M
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided.A2: age & date of birth: requested, not provided.A3a: sex: requested, not provided.A4: weight: requested, not provided.A5: ethnicity: requested, not provided.A6: race: requested, not provided.D4: lot number: 46k (estimated to be 240605, 240619, 240626, 240627).D4: udi: unknown, only di no.Is listed (b)(4).D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E1: initial reporter name: unknown.E1: phone number: unknown.E2: health professional: unknown.E3: occupation: unknown.H4: device manufacture date: estimated to be 05jun2024, 19jun2024, 26jun2024 or 27jun2024.Since the actual device was not returned, detailed investigation could not be performed.History investigation of the involved product code and lot number.- no anomaly was found in the manufacturing record and the shipping inspection record.- no similar event was found in the past complaint file.Based on the investigation results, no anomaly was found in the manufacturing record and the shipping inspection record.In addition, since the actual device was not returned and an analysis could not be performed, it was not possible to clarify the cause of the occurrence.Relevant instructions for use (ifu) reference: if any resistance is felt or if the tip's behavior and/or location seems improper, stop manipulating the guidewire and/or endotherapy device and determine the cause by fluoroscopy or endoscope.Continuing to manipulate the guidewire could cause patient injury, such as perforation, hemorrhage or mucous membrane damage.It may also damage the endoscope, instrument and/or endotherapy device.(b)(4) (importer) registration no.(b)(4) is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.(b)(4).
 
Event or Problem Description
Terumo medical corporation received the following reported information: endoscopic retrograde cholangiopancreatography (ercp) procedure, stent placement during the procedure, guidewire showed peeling off phenomenon.The peeled coating may have remained in the patient body.The procedure outcome was not reported.There was no harm reported.

Brand Name
VISIGLIDE2
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA   418-0015
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key24130435
Report Number9681834-2025-00256
Device Sequence Number14804396
Product Code OCY
UDI-Device Identifier04953170358258
UDI-Public(01)04953170358258
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091417
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOL-XS35455M
Device Catalogue NumberOL-XS35455M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Initial Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown